# SDR ASAA201811086753

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 46,990 hours, 13,886 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Nut
- Condition: Loose
- Location: Radar Mount
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT WITH RADAR CONTROL PANEL SETTINGS THE SAME FOR LEFT AND RIGHT AND IN AUTO, THE TWO RADAR PRESENTATIONS DO NOT MATCH. OBSERVED WEATHER SEEMS TO MATCH LEFT (CAPT) DISPLAY WHILE THE RIGHT IN AUTO SEEMS TO HAVE TILT TOO FAR DOWN DISPLAYING A LOT OF RETURNS NOT OBSERVED OUTSIDE IN MANUAL BOTH DISPLAYS SEEM TO MATCH UP. GROUNDED - YES. WHILE CHECKING FOR PROPER FAN OPERATION, FOUND WXR RDR R/T HOLDING NUTS LOOSE. REMOVED R/T & INSPECTED PINS ON R/T & RACK. REINSTALLED, OPS NML REF B737-800 AMM 34-43-41. ALL RETURNS AT AUTO AND MANUAL MATCH BOTH CAPT & F/O'S. GROUND VERIFICATION GOOD.
